The Bulletin of Irkutsk State University. Series Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2017, Volume 21, Pages 122–126 (Mi iigum318)  

Russian-Chinese Workshop Mathematical Modeling of Renewable and Isolated Hybrid Power Systems

D. N. Sidorovab, Yong Lic

a ESI SB RAS, 130, Lermontov st., Irkutsk, 664033
b Irkutsk State University, 1, K. Marx, Irkutsk, 664003
c College of Electrical and Information Engineering, Hunan University, Changsha 410082, People's Republic of China

Abstract: The overview of Russian-Chinese Workshop “Mathematical Modeling of Renewable and Isolated Hybrid Power Systems” is given. This workshop hosted by Melent'ev Energy Systems Institute of Siberian Branch of Russian Academy of Sciences was held from 2nd till 6th of August 2017 in Irkutsk city.

Keywords: mathematical modeling, editorial, machine learning, forecasting, wind power, boundary value problems, inter-area oscillations, control, inverse problems, load leveling, AC/DC systems.

Funding Agency Grant Number
National Natural Science Foundation of China 61673398
- 2015DFR70850


DOI: https://doi.org/10.26516/1997-7670.2017.21.122

Full text: PDF file (418 kB)

Bibliographic databases:

UDC: 620.9 371.14

Citation: D. N. Sidorov, Yong Li, “Russian-Chinese Workshop Mathematical Modeling of Renewable and Isolated Hybrid Power Systems”, The Bulletin of Irkutsk State University. Series Mathematics, 21 (2017), 122–126

Citation in format AMSBIB
\Bibitem{SidLi17}
\by D.~N.~Sidorov, Yong~Li
\paper Russian-Chinese Workshop Mathematical Modeling of Renewable and Isolated Hybrid Power Systems
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2017
\vol 21
\pages 122--126
\mathnet{http://mi.mathnet.ru/iigum318}
\crossref{https://doi.org/10.26516/1997-7670.2017.21.122}


Linking options:
  • http://mi.mathnet.ru/eng/iigum318
  • http://mi.mathnet.ru/eng/iigum/v21/p122

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:97
    Full text:28

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021